# SDR DALA2024071907287

- Difficulty date: July 16, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452599) CABIN SEAT TRACK IS WORN DEEPLY AT STA 520, LBL25 WL208. REPAIRED CABIN SEAT TRACK FROM STA 500H+11 TO STA 520, LBL25 WL208 IAW B737 SRM 53-00-52-2R-4. REPAIRED CABIN SEAT TRACK FROM STA 500H+11 TO STA 520, LBL25 WL208 IAW B737 SRM 53-00-52-2R-4.
